# SDR DL72S961195

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Bs 840/926
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EXT O/W EMER LTS AT STA 926 AND 840 INOP.  RELAMPED LTS, OPS CK NORMAL.
